# SDR ASAA2019111861354

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,018 hours, 7,760 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98041365
- Condition: Malfunctioned
- Location: Mcp
- Part time: 58,455 hours, 29,346 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ONE'S DIGIT HALF BURNED OUT ON THE ALTITUDE DISPLAY ON THE MCP. GROUNDED - YES. REMOVED & REPLACED DFCS MCP. ALL TESTS PASS. REF B737-900 AMM 22-11-34.
